# SDR SIMA20240521001

- Difficulty date: May 21, 2024
- Submitted: May 22, 2024
- Operation: Air carrier
- Aircraft: N246NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000618
- Aircraft time: 18,900 hours, 12,453 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Indication Sys
- Part number: UNKNOWN
- Condition: Faulted
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

DIVERTED TO BOI ACCOUNT TO LOST E2 INDICATIONS DECLARED EMERGENCY NO INJURIES REPORTED. EQP SWAP FLIGHT CONTINUED.   ENGINE 2 DATA FLICKERED FOR 2-3 MINS BEFORE ALL DATA LOST W/AMBER DASHES. 1-2 MINS LATER ENG 1 DATA BEGAN TO FLICKER BETWEEN FL 250-200 ENG 2 DATA BEGAN TO RESTOREREMOVED AND REPLACED RH FADEC PER EMB 175 MM 73-21-01 OPS CK OF LH AND RH ENGINES GOOD AT THIS TIME
